Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having rashes in arm pit, pain in hands, feet and joints. On Lyrica, Savella, and Asacol. Blood pressure and cholesterol under control. Guide?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 494 Questions
I have a rash formed in armpits that comes any time hot and sweats, fingers turning sideways just recently, pain in hands,feet and joint pain for years, red face and ears that are light or heat sensitive for years.also have ibs. These symptoms have been around for years, coming and going. No elevation of arthritis markers in blood test. I am on Lyrica, Savella, Asacol, Hyzaar, Lovaza, Fenofibrate, Ambien and Klonapin. Blood pressure, HDL, LDL and under control
Posted Fri, 28 Jun 2013 in Lupus
Answered by Dr. Divya Agarwal 7 hours later

The problem that you have been suffering from seems to be related to fibromyalgia.
Although the rash you describe may be a coincidence along with your musculoskeletal symptoms.

The only other possibility which I can think of is lupus, where patients may have a heat sensitive rash on the face and other areas. However as you have stated that your arthritis markers are negative, lupus seems unlikely.

So in these type of conditions the mainstay for treatment is graded exercises and drug therapy like lyrica. Sometimes combination of drugs are used in this condition like duloxetine and milnacipran.

I hope I have been helpful, please feel free to ask for any followup.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor